# SDR 2007UALA00936

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 28,215 hours, 10,798 cycles
- Engine: Iae V2522A5
- System (JASC): 5520 · Elevator Structure
- Part: Rod End
- Condition: Worn
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION NOISE ENCOUNTERED IN FLIGHT.  [SUP 06-01-07]  PERFORMED ELEVATOR FREEPLAY CHECK AND FOUND BOTH LEFT AND RIGHT OUTBOARD ELEVATOR ACTUATOR ROD ENDS TO BE WORN OUT OF COMPLIANCE. REPLACED LEFT AND RIGHT OUTBOARD ELEVATOR ACTUATOR ROD ENDS.
